# SDR ABXA9600441

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring Seal
- Part number: NAS161212
- Condition: Defective
- Location: Nr 2 Hyd Pump
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, HYDRAULIC FLUID QUANTITY DROPPED TO STANDPIPE LEVEL.  REPLACED O-RING SEAL ON THE NR 2 HYDRAULIC PUMP PRESSURE LINE FITTING, LEAK CHECK GOOD.
